# SDR TC8A96066

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Malfunctioned
- Location: Nr 2 Smoke Det
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT CAME ON DURING FLIGHT WITHOUT ANY VISIBLE SMOKE IN THE CARGO COMPARTMENT.  RELAMPED NR 2 SMOKE DETECTOR, SYSTEM OPS CHECKS NORMAL AS PER MM 26-10-5.
